Cheng Chong-qing. Hopf-Landau Bifurcations of Higher Dimensional Tori[J]. Applied Mathematics and Mechanics, 1989, 10(6): 531-538.
Citation: Cheng Chong-qing. Hopf-Landau Bifurcations of Higher Dimensional Tori[J]. Applied Mathematics and Mechanics, 1989, 10(6): 531-538.

Hopf-Landau Bifurcations of Higher Dimensional Tori

  • Received Date: 1987-07-28
  • Publish Date: 1989-06-15
  • The existence of degenerate bifurcations from Tm to Pm+1 is provedunder the condition of quasi-periodic critical points.
  • loading
  • [1]
    Ruelle,D.and F.Takens,On the nature of turbulence,Comrn.Math.Phys.,20,23(1971).
    [2]
    Newhause,S.,D.Ruelle and F.Takens,Occurrence of strange axiom A attractors near quasi-periodic flow on Tm(m>3),Comm.Math.Phys.,64(1978).
    [3]
    Sell,G.R.,Bifurcation of higher dimensional tori,Archives for Rational Mechanics and Analysis.69(1979).
    [4]
    Sell,G.R.,Resonance and Bifurcation in Hopf-Landau Dynamical System,in Nonlinear Dynamics and Turbulence,Pitman,London(1983).
    [5]
    程崇庆,一类非线性系统的Hopf-Landau分叉.西北工业大学博士论文(1987).
    [6]
    林振声,《概周期微分方社与积分流形》,上海科技出版社(1988).
    [7]
    钱敏等,非自治系统的不变圈(解流形)分支,数学学报,26 (1983).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1510) PDF downloads(456) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return